Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 141, NWS Atlanta, GA

May 2, 20254 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 2, 2025, 2:46 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2025, 2:46 PM EDT (18:46 UTC)
Expired
May 2, 2025, 3:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fannin County, GA, Gilmer County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 129 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 2:57 PM EDTHAIL 0.51 Nne Eton, GAMeasured half inch hail in Eton.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1206 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

324 
WUUS52 KFFC 021846
SVRFFC
GAC111-123-213-313-021930-
/O.NEW.KFFC.SV.W.0141.250502T1846Z-250502T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
Issued by National Weather Service Birmingham AL
246 PM EDT Fri May 2 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Gilmer County in north central Georgia...
  Murray County in northwestern Georgia...
  Northeastern Whitfield County in northwestern Georgia...
  Northwestern Fannin County in north central Georgia...

* Until 330 PM EDT.

* At 246 PM EDT, a severe thunderstorm was located near Dawnville, or
  near Chatsworth, moving north at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Crandall, Tails Creek, Sumac, Ramhurst, Jones Mill, Gregory,
  Cohutta Wilderness, Eton, Conasauga Lake, Tennga, Cohutta,
  Beaverdale, Dawnville, Cisco, Mountaintown, Fort Mountain State
  Park, Chatsworth, Varnell, Red Clay State Park, and Dalton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8446 3467 8452 3471 8496 3499 8497
TIME...MOT...LOC 1846Z 186DEG 20KT 3478 8485 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
620 
WWUS52 KFFC 021907
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
307 PM EDT Fri May 2 2025

GAC111-123-213-313-021930-
/O.CON.KFFC.SV.W.0141.000000T0000Z-250502T1930Z/
Gilmer GA-Murray GA-Whitfield GA-Fannin GA-
307 PM EDT Fri May 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN GILMER...NORTHEASTERN MURRAY...NORTHEASTERN
WHITFIELD AND NORTHWESTERN FANNIN COUNTIES...

At 306 PM EDT, a severe thunderstorm was located over Conasauga Lake,
or 9 miles northeast of Chatsworth, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chatsworth, Eton, Crandall, Conasauga Lake, Tennga, Beaverdale,
Dawnville, Sumac, Jones Mill, Cisco, Gregory, and Cohutta Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8446 3478 8453 3482 8491 3499 8493
TIME...MOT...LOC 1906Z 212DEG 23KT 3489 8469 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
848 
WWUS52 KFFC 021919
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Fri May 2 2025

GAC123-021928-
/O.CAN.KFFC.SV.W.0141.000000T0000Z-250502T1930Z/
Gilmer GA-
319 PM EDT Fri May 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GILMER COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

&&

LAT...LON 3499 8446 3486 8454 3489 8485 3499 8486
TIME...MOT...LOC 1918Z 186DEG 20KT 3496 8468 

$$

GAC111-213-313-021930-
/O.CON.KFFC.SV.W.0141.000000T0000Z-250502T1930Z/
Murray GA-Whitfield GA-Fannin GA-
319 PM EDT Fri May 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN MURRAY...NORTHEASTERN WHITFIELD AND NORTHWESTERN
FANNIN COUNTIES...

At 318 PM EDT, a severe thunderstorm was located near Cisco, or 13
miles northeast of Chatsworth, moving north at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cisco, Tennga, Gregory, Beaverdale, Cohutta Wilderness, and Jones
Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8446 3486 8454 3489 8485 3499 8486
TIME...MOT...LOC 1918Z 186DEG 20KT 3496 8468 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:09 PM EDT, 37 minutes earlier.

Area forecast discussion, May 2, 2:09 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
209 PM EDT Fri May 2 2025

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 346 AM EDT Fri May 2 2025

At a glance:

- A cold front this afternoon will bring a line of thunderstorms;
some of which could be severe.

- Rain on Saturday will keep temps cool.

Our cold front is set to move through the area late tonight and into
tomorrow morning with lingering rain on Saturday afternoon. Latest
guidance indicates that the environment out ahead of the line will
build some impressive SBCAPE values in the range of 2000+ J/kg. The
sheer axis seems to come through NW Georgia with bulk sheer values
of around 40kts. Once it pushes further into Georgia however most of
the models have it losing steam by the time it reaches the metro
area. The primary concern will be wind again, but given that we're
still technically in spring there is at least a small chance to see
some hail in the strongest of thunderstorms. We'll need to keep an
eye on our lapse rates and the fronts timing. The later the push,
the more likely we are to develop more instability.

The front will push through on Saturday bringing up to two inches of
rain to some areas. Highs on Saturday will be limited to the 60s
and 70s by the rain so if you have outdoor plans on Saturday,
just keep an eye on on the forecast and consider a backup plan.

Vaughn

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 346 AM EDT Fri May 2 2025

At the start of the long term, an upper low will be slowly moving
across the Mid MS and Ohio Valley Regions. At the surface,
showers and thunderstorms will likely be ongoing Saturday Night as
a result of a cold front moving through. Progression of this
system has trended slightly slower per latest guidance so
depending on how far the front progresses, there may be lingering
shower and thunderstorm chances Sunday afternoon across portions
of east-central GA. Isolated strong to severe thunderstorms cannot
be ruled out during peak heating. The upper low becomes more
centered over the Ohio Valley and the surface front largely
southeast of the forecast area by Monday. Again, depending on how
far the front progressions far east-central GA may still see
isolated thunder chances Monday afternoon.

Drier and cooler conditions will kick off the work week. As
mentioned in previous forecasts, an omega block type pattern looks
to set up -- ridge across the Central US and a low on either side --
which will promote drier and cooler conditions. Confidence remains
low as to where exactly the eastern low and central ridge set up but
as a general rule of thumb with northerly flow and a surface high
set up mostly dry and cool conditions will prevail early next week.
Beyond midweek models begin to diverge, though unsettled weather
looks to return late next week. For now, capped rain chances at 30-
35% late Wednesday into Thursday.

Forecast daytime temperatures will start off in the 70s to low 80s
and gradually warm back up into the upper 70s to mid 80s by the end
of the period. Forecast lows dip into the 40s to low 50s Monday
morning becoming more mild with lows in the 50s and 60s by
midweek.

07

&&

.AVIATION...
(18Z TAFS)
Issued at 157 PM EDT Fri May 2 2025

Scattered thunderstorms are ongoing to the north of I-20,
including around RYY and AHN. A TEMPO for TSRA is also being
carried at ATL from 20-23Z this afternoon. Outside of
thunderstorms, conditions will be VFR this afternoon with a cu
field between 035-050. As a cold front advances closer to north
GA, a line of showers and thunderstorms is anticipated to move
across north Georgia between 00-06Z, though some uncertainty
remains with the exact timing. Precipitation chances will become
more widespread and ceilings will lower to MVFR across the area
Saturday afternoon. Winds will be SW at 5-10 kts through the
period, with occasional gusts of 15-20 kts this afternoon.

//ATL Confidence...18Z Update...
Medium confidence on wx timing.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          84  61  80  57 /  40  20  70  80
Atlanta         85  62  76  57 /  40  30  90  70
Blairsville     79  56  71  50 /  70  70  90  80
Cartersville    83  59  74  52 /  60  50  90  60
Columbus        88  62  79  58 /  10  10  80  80
Gainesville     83  61  76  56 /  60  40  80  80
Macon           88  62  84  60 /  10  10  60  90
Rome            84  59  74  52 /  70  60  90  50
Peachtree City  85  59  77  54 /  40  20  80  80
Vidalia         89  65  88  64 /  10  10  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....07
AVIATION...King
Hazardous weather outlook, May 1, 9:01 PM EDT, 17 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
901 PM EDT Thu May 1 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
901 PM EDT Thu May 1 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Isolated thunderstorms are possible in north Georgia tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are expected in the region Friday
afternoon and Friday night, with the greatest coverage over north
Georgia. Damaging wind gusts or hail up to quarter size may occur.

Additional thunderstorm activity is expected in north and central
Georgia over the weekend, with the greatest potential for severe
weather expected on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, May 2, 2:39 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
239 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Tstm Wnd Dmg     2 SSW Tidings           34.41N 85.27W
05/01/2025                   Chattooga          GA   Emergency Mngr

            Em reports tree downed at 2500 block of
            Foster Manning Rd in Summerville.

&&
Local storm report, May 2, 2:40 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
240 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Tstm Wnd Dmg     4 W Everett Springs     34.50N 85.18W
05/01/2025                   Chattooga          GA   Emergency Mngr

            EM reports tree down near house at 8300
            block of Haywood Valley Rd near Summerville.

&&
Local storm report, May 2, 2:42 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
242 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Tstm Wnd Dmg     2 WSW Tidings           34.43N 85.28W
05/01/2025                   Chattooga          GA   Emergency Mngr

            Em reports tree down blocking roadway at
            Vovie Dr and Sunset Dr.

&&
Local storm report, May 2, 2:43 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
243 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Tstm Wnd Dmg     2 WSW Tidings           34.43N 85.28W
05/01/2025                   Chattooga          GA   Emergency Mngr

            Em reports tree down at John Jones Rd and
            Silver Hill Rd.

&&
Local storm report, May 2, 2:44 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
244 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Tstm Wnd Dmg     Summerville             34.48N 85.36W
05/01/2025                   Chattooga          GA   Emergency Mngr

            Em reports tree down on Sturdivant Dr and W
            Washington St.

&&
Local storm report, May 2, 2:45 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
245 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Tstm Wnd Dmg     1 ENE Summerville       34.49N 85.33W
05/01/2025                   Chattooga          GA   Emergency Mngr

            Em reports tree down at Virginia Dr and
            Seventh St.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 11:24 AM EDTSpecial Weather StatementFFCWhite36 min
May 2, 11:41 AM EDTSpecial Weather StatementFFCCherokee34 min
May 2, 11:43 AM EDTSpecial Weather StatementFFCCherokee32 min
May 2, 11:44 AM EDTSpecial Weather StatementFFCFannin31 min
May 2, 12:05 PM EDTSpecial Weather StatementFFCPaulding25 min
May 2, 12:11 PM EDTSpecial Weather StatementFFCCherokee34 min
May 2, 12:13 PM EDTSpecial Weather StatementFFCWhite32 min
May 2, 12:22 PM EDTSpecial Weather StatementFFCFannin23 min
May 2, 12:31 PM EDTSpecial Weather StatementFFCBartow29 min
May 2, 12:37 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton23 min
May 2, 12:45 PM EDTSpecial Weather StatementFFCBartow30 min
May 2, 12:52 PM EDTSpecial Weather StatementFFCDawson23 min
May 2, 12:54 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett, Hall32 min
May 2, 12:55 PM EDTSpecial Weather StatementFFCCherokee35 min
May 2, 1:01 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin44 min
May 2, 1:04 PM EDTSpecial Weather StatementFFCPolk26 min
May 2, 1:07 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd38 min
May 2, 1:11 PM EDTSevere Thunderstorm WarningFFCCherokee, Pickens34 min
May 2, 1:19 PM EDTSevere Thunderstorm WarningFFCLumpkin41 min
May 2, 1:38 PM EDTSpecial Weather StatementFFCBarrow37 min
May 2, 1:44 PM EDTSpecial Weather StatementFFCDawson31 min
May 2, 1:47 PM EDTSpecial Weather StatementFFCGordon28 min
May 2, 1:54 PM EDTSpecial Weather StatementFFCLumpkin36 min
May 2, 1:56 PM EDTSpecial Weather StatementFFCGordon34 min
May 2, 2:09 PM EDTSpecial Weather StatementFFCCherokee36 min
May 2, 2:11 PM EDTSpecial Weather StatementFFCUnion34 min
May 2, 2:12 PM EDTSpecial Weather StatementFFCTowns33 min
May 2, 2:15 PM EDTSpecial Weather StatementFFCGilmer30 min
May 2, 2:17 PM EDTSpecial Weather StatementFFCCherokee28 min
May 2, 2:18 PM EDTSpecial Weather StatementFFCCherokee27 min
May 2, 2:20 PM EDTSpecial Weather StatementFFCTowns25 min
May 2, 2:21 PM EDTSpecial Weather StatementFFCTowns24 min
May 2, 2:22 PM EDTSpecial Weather StatementFFCGilmer38 min
May 2, 2:50 PM EDTSpecial Weather StatementFFCPickens40 min
May 2, 3:04 PM EDTSpecial Weather StatementFFCClarke26 min
May 2, 3:13 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison47 min
May 2, 3:23 PM EDTSpecial Weather StatementFFCWalker37 min
May 2, 3:30 PM EDTSpecial Weather StatementFFCMadison30 min
May 2, 4:00 PM EDTSpecial Weather StatementFFCMadison30 min
May 2, 4:38 PM EDTSpecial Weather StatementFFCGordon37 min
May 2, 5:00 PM EDTSpecial Weather StatementFFCWalker30 min
May 2, 5:06 PM EDTSpecial Weather StatementFFCDade24 min
May 2, 5:32 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker25 min
May 2, 5:57 PM EDTSpecial Weather StatementFFCCatoosa33 min
May 2, 6:22 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
May 2, 6:31 PM EDTSpecial Weather StatementFFCHall29 min
May 2, 6:34 PM EDTSevere Thunderstorm WarningFFCChattooga41 min
May 2, 6:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield53 min
May 2, 6:59 PM EDTSevere Thunderstorm WarningFFCWalker31 min
May 2, 7:01 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk59 min
May 2, 7:06 PM EDTSpecial Weather StatementFFCHall24 min
May 2, 7:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gordon, Murray, Whitfield58 min
May 2, 7:32 PM EDTSpecial Weather StatementFFCLumpkin28 min
May 2, 7:36 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon, Pickens39 min
May 2, 7:38 PM EDTSpecial Weather StatementFFCUnion37 min
May 2, 7:40 PM EDTSpecial Weather StatementFFCHall35 min
May 2, 7:42 PM EDTSpecial Weather StatementFFCWhite33 min
May 2, 7:45 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray60 min
May 2, 7:54 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.